Top answers from doctors based on your search:
Disclaimer

is it safe to take a nightime cold medicine and diphenhydramine

A 24-year-old male asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: It is safe although you should avoid pseudoephedrine if you have high blood pressure.Benadryl (diphenhydramine) can be sedating so other antihistamine ... Read More
1
1 thank
Dr. Mihir Patel
14 years experience Internal Medicine
Yes: low grade Fever is not a contraindication for Benadryl (diphenhydramine) or pseudophed.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old member asked:
Dr. James Ferguson
45 years experience Pediatrics
Yes: It would be fine.
A 24-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes: Dayquil doesn't contain an antihistaminic, read the labels for other preparations though, fine to take together and with doxycycline, good that y ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Antihistamines are considered generally safe for pregnancy. Obviously nothing is 100% safe and thus one should avoid medications which are not absolut ... Read More
A 42-year-old female asked:
Dr. Edwin Perez
18 years experience Anesthesiology
Medicine: Read ur label. Advil cold and sinus might have Benadryl (diphenhydramine) in it. If it does not then go ahead.
1
1 thank
A female asked:
Dr. Thomas Josa
38 years experience Allergy and Immunology
Yes: Sorry I didn't see this 10 hrs ago which is presumably when you went to bed. Yes, they will not interfere with each other.
A 23-year-old male asked:
Dr. Scott Schieber
26 years experience Family Medicine
Yes: One is a decongestant, the other is an antihistamine. Pseudophedrine can cause a slight BP increase, and dryness. Diphenhydramine can be sedating. ... Read More
1
1 thank
A male asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Check with doc: Both cause sleepiness so combined makes even more so. Both can hurt you if you take too much, alone or together. It also depends on what other meds, ... Read More
A 43-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
No.: It is too inexpensive at walmart, sam's, target, etc. Pet meds are for pets.
A 41-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Probably.: Diphenhydramine is generally safe. Perhaps depends more upon why you are taking it. Sleep? Itching? Allergic type symptoms?
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month